Anadin Extra Caplets
Anadin Extra Caplets contain Aspirin and Paracetamol which work by relieving pain and reducing high temperature and fever. Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) and has anti-inflammatory properties. In addition, your medicine conatins caffeine, which increases the pain-relieving effect of the product.
Anadin Extra Caplets is effective for mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains, symptomatic relief of sprains, strains, rheumatic pain, nerve pain of the lower back and legs (sciatica), lower back pain (lumbago), chronic muscle pain, joint swelling and stiffness, influenza, feverishness and feverish colds.
United Kingdom Deliveries (including Northern Ireland)
Delivery is FREE for any UK order containing an NHS prescription.
Delivery is FREE for all UK orders Over £40.
We use a selection of proven couriers including Royal Mail, HDN, and UPS depending on your location and weight of your order. During any dispute our contingency arrangements are activated to ensure we continue to meet our service levels.
Orders received before 3:00pm are picked and dispatched on the same day and will usually be delivered to you within one to five working days anywhere in the UK depending on the delivery service you select (there may be delays to the Isle of Man and the Scottish Islands).
Keen Pharmacy also offers a range of delivery options to meet our customers' requirements:
• Next Day Delivery (£5.50) The orders will be delivered by Royal Mail Special Delivery. The delivery time for your Next Day Delivery is 24hrs from dispatch. Please note that delivery times are in business days, and that for orders placed on Monday to Thursday before 3pm, you should receive your goods the next business day. Orders placed after 3pm Thursday, but before 3pm on Friday, should be received by Monday (except Bank Holidays). Weekends are not counted when ordering Next Day Delivery. i.e. If you order on Saturday or Sunday, it will be treated as if you ordered your item on the following Monday. We are not responsible for delays by our carriers but we will do our best to resolve any issues that may arise. During high volume holiday seasons delivery times may vary.
• Standard Delivery (£3.45) The orders will be delivered by Royal Mail 1st Class. The delivery time for your Standard delivery is normally 1 to 2 working days . In a very small number of cases the Royal Mail may not meet this service level. In this situation please allow 7-10 days from dispatch before contacting us
Orders containing Prescription Only Medicines including controlled drugs and other medicines will require a signature on delivery. You can also arrange for your order to be delivered to alternative addresses including your office, members of your family You need to ensure that someone approved by you is able to sign for the delivery. Please note that deliveries are made to the delivery address you supply to us. Re-dispatch of any returned orders may incur an additional delivery charge.
All BFPO orders will be sent through Royal Mail Super Saver Delivery.
If you have any questions regarding delivery times, or to check that an item is in stock, you can call us on 01260 295701 or email us at firstname.lastname@example.org
We are able to supply orders to most countries in Europe. Delivery charges will depend on the weight of your order and the destination. We will confirm the delivery charge at the checkout page, before you confirm payment of your order.
Non-prescription orders are sent by air recorded delivery and a signature will be needed upon receipt of your goods. Certain individual countries place restrictions on the types of products that may be posted into them. We will inform you individually if there are any problems.
Prescriptions delivered to non-UK destinations will be sent by Royal Mail international recorded delivery and a signature will be needed upon receipt of your goods. Delivery will typically take 7-10 days. Faster delivery options are available upon request.
Under UK law we are only able to dispense prescriptions written by practitioners who are registered in the European Economic Area.
We reserve the right to decline orders on heavy items or to contact you to arrange delivery costs.
DO NOT TAKE MORE THAN 8 TABLETS IN 24 HOURS.
If symptoms persist for more than 3 days, consult your doctor.
DO NOT GIVE TO CHILDREN AGED UNDER 16 YEARS, UNLESS ON THE ADVICE OF A DOCTOR.
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take if
-you are allergic to aspirin, other NSAIDs or any of the other ingredients listed.
-You have or have ever had a stomach ulcer, perforated or bleeding
-You suffer from haemophillia or are taking medicines that reduce blood clotting eg. warfarin
-You are breast-feeding
Talk to you doctor before taking this medicine if you are pregnant, asthmatic or if you suffer from allergic disease, kidney, liver or dehydration problems.
Each tablet also contains: maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E464), polyethylene glycol,pregelatinised starch and povidone.